MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 6 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(4).Clinical adverse event received for rerupture patellar tendon, septic arthritis left knee.Event is serious and is considered moderate.Event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2018, (left knee).Treatment: left knee revised, with removal of femur, tibial tray, tibial insert, offset adaptor, and tibial stem.Product details: component type: smart set mv bone cement 40g, catalog number: 3122040, lot number: 8661745.Component type: smart set mv bone cement 40g, catalog number: 3122040, lot number: 8661745.Component type: attune revision offset stem adaptor 4 mm, catalog number: 151304000, lot number: 8656523.Component type: attune revision pressfit stem 16 mm x 60 mm, catalog number: 151316060, lot number: hr5221.Component type: attune p/s fem lt sz 7 cem, catalog number: 150410107, lot number: 8309667.Component type: attune revision tibial base fixed bearing size 6 cemented, catalog number: 150640006, lot number: 8505990.Component type: attune ps fb insrt sz 7 14mm, catalog number: 151640714, lot number: 502626.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUNE CRS FB TIB BASE SZ 6 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9565593
Report Number1818910-2020-01139
Device Sequence Number19382420
Product Code JWH
UDI-Device Identifier10603295042808
UDI-Public10603295042808
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-006
Device Catalogue Number150640006
Device Lot Number8505990
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight136